Hi ! What is waxalene? I also want tooooooooo!!! eheh
Hi Djanna, I'm so glad you are enjoying that waxalene. The smell of the bees wax seems to realx me, also, that natural fragrance :)
I also found some organic honey, made by "Y.S. Organic Bee Farms", which was in the vitamin section of the store, in the area where the liver supplements are also found. It has the most wonderful taste! The bee pollen this year had a bitter taste though, I guess some batches are sweeter than other~
I am going to try that soap you mentioned also. I love the spray bottles of aromatherapy as well. The rose water is so calming, and good for our emotional spirit/heart <3
Hi, rk2761: Yes, I had all kinds of problems with my mouth, thru-out
my Triple Tx, but happy to report all problems gone, within a week of the end of my Treatment, yay!
It would feel as if I had chewed the inside of my cheeks, I had painful sores on my gums (sometimes white, or red) and my tongue seemd to be swollen at times, with cracks in it!
I learned to use a natural mouthwash, whichhad tea-tree oil in it, after eating foods, but especially sweets. Tons of tooth-brushing, mouth-wash and Xylitol gum (Xylitol is good for tooth health, and the gum was sugarless, and helped prevent dry-mouth) seemd to do the trick, so I never did need the "Magic Mouth-wash" which is a prescription mouth-wash, with specific anti-fungal meds in it.
Yeah, you need to ask your Treating Docotr what's up with that.
I know that our immune systems can get low, from the Tx, and that bacteria and fungal infecxtions have more of a tendency to flourish, but warts are a virus, so I would thinkthe antivirals would keep all other viruses at bay, also?
But, since our white and red blood cells are low, then perhaps this is the cause of the warts. Warts are usually rough skin, painless, and above the skin~
I'm glad you mentioned the fungal infection. My dentist found a white patch on the inside of my cheek a few months ago and she thought it was either a spot where I repeatedly bite my cheek or a fungal infection. Since the size seems to change, I'm betting its a fungal infection. Doesn't hurt though.
And wow, like many of you, I have never felt more unattractive in my life. Yellow-gray skin, dark circles under my eyes, etc. I'm looking at the end of treatment in about 4.5 weeks and booked into my salon for highlights in 8 weeks time. I thought I'd wait a bit so I don't lose what's left of my hair! haha
Have also been thinking about Botox and fillers - but will wait until I'm way, way post treatment. In fact, if I'm not SVR I just don't think I'd take the chance cause, as has been said, it's a toxin.
also appeared dozens of these warts on my lap, very strange !
You should have the rash on your mouth evaluated. It may not be Herpes, it sometimes is a fungal infection.
My neck is weird and red as well...and I have red oval shaped bumps now..but mine are under the skin, but I did just notice what looks like a wart, on my knuckle, yuck!
I just got finished with a 28 week Tx, so I am hoping some of my skin problems will resolve, but if not, then we should both have these wart like things examined by a dermatologist, just to rule out skin cancer, and to have them removed anyway!
heheh thanks! you are great !
I'm really finding myself very ugly, and now came a few balls on my chest and neck, which seem warts. Feels like I'm turning into a witch. My neck is red and strange, a herpes has attacked me in the corners of the mouth that make me look like the Joker. My God... and chicken feet...
These treatment meds really have the potential to make one look like a hag. What with the sun and the heat. SUNscreen with UVA/UVB is an absolute must. Unfortunately when we reach a certain age forehead wrinkles are unlikely to smooth out no matter how hydrated one is.
My concern is this is a matter you should be able to discuss (and get a decent response) with the surgeon who would possibly administer the Botox or the GI who is treating your Hepatitis C. I mean Botox is a neurotoxin and is in a different calibre of questions compared to say, colouring one's hair for example.
I asked my hep doc this and he said no-esp. w/a lowered immune system. I waited until I was done and 1 month later botoxed til the cows came home. The 1st thing I did was get my teeth examined and cleaned. Use unfrafranced lotions and drink lots o' water-I was drinking 2 liters+ a day.
Hi liavera, good see you back and posting again. I recall last year when you were debating if and when to begin tx, whether to go to Carnival, enroll in a trial with PSI-7977. So many choices. And see that you decided to go conventional route. Hope all is going well for you and the sides are managable.
If I understand correctly, you are currently at month 7 of an 11 month tx. Yes, even with being well hydrated, these meds do affect our skin in a negative way. However, once your complete tx, your skin and hair should return to their normal condition prior to tx - or at least close to it. I'd suggest to at least hold off until tx is completed to see if botox is necessary. If you feel you can't wait, you should discuss this with your doctor and a dermatologist to make sure it will fulfill your expectations. As mentioned, there other alternatives to keeping the wrinkles away. The other option is to dim all the lights around mirrors or take all mirrors down until the end of tx. haha.
Good luck to you for the rest of this journey.
I guess you ought to ask your doctor but I had forehead and the sides of my eyes done at three months. My Dermatologist has known I have HCV for years and he knew I was treating at the time. I was in a car wreck once and the whole right side of my face is actually higher than the left side so the Botox creates symmetry. Anyway, he checked over my most recent set of labs - don't know if this had anything to do with it or not though.
He knows a lot of about HCV plus he teaches at the UTHSC. I trust the guy. Plus I had successful elimination of several unsightly keloids and hypertrophic scars via Interferon alpha-2a.
If you want to search it, in the states it likely would be
Onabotulinum toxin A (Botox®).
peginterferon alfa 2a
I tried the waxalene after you told me about it and love it.
I also buy this soap made out of bees wax and honey. It comes with different things like sandalwood, roses, etc. I also love vitamin e oil, jojoba oil, and have a little spray bottle of rose water I carry with me, It is very refreshing.
It is interesting to discover all the wonderful natural products on the market. It is good to think healthy.
I wrinkled up greatly, during my Tx. I really tried not to look in the mirror, but every now and then I would accidently catch site of myself...aaaghhhh, whois that zombie in the mirror??/
Not only did I have the Skeletor face, eyes sunken deep, and seemingly darker in color, but giant dark circles, and a grey tone/pallor, to my skin.
I was afraid to do anything unusal during myTx, so I refrained from shaving my legs and even combing my hair...I was like some eccentric hermit. But I go thru it. I used a product called Waxalene, for my dry skin. It has soy bean oil, vitamin E oil, and bees wax. It was very thick and moisturizing, and I used it for my dry scalp and hair as well.
Botox is not a solution for dry skin although it does plump up those wrinkles temporarily. Personally, I don't think it's a good idea during tx to add something toxic to our bodies including our skin.
Botox is made from botulism.
The best thing you can do besides drinking lots of fluids is keep using moisturizer, wear a hat, cover up and use sun block while in the sun.
I found rosehip seed oil to be great for my face. Coconut or jojoba oil is good and anything oatmeal based helps with dryness. Extra virgin olive oil is good on the skin as well.
Facial masks are helpful. You can make your own with avocado, honey and/or yogurt or egg yolks too. Leave on for 20 minutes before washing off.